# SDR DALA2016040602675

- Difficulty date: April 1, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 55,607 hours, 30,232 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

THE FLIGHT CREW REPORTED SMOKE IN THE CABIN DURING ENGINE START.  PASSENGERS DEPLANED.  SUSPECT SOURCE OF SMOKE TO BE THE AIR START CART.  MAINTENANCE OPERATED BOTH AIR CONDITIONING PACKS AND STARTED BOTH ENGINES WITH NO SMOKE GENERATED.  MAINTENANCE PERFORMED A BURNOUT OF THE PNEUMATIC HIGH PRESSURE DUCTING IAW AMM AND REPLACED BOTH COALESCER BAGS AS A PRECAUTION.  ALL SYSTEMS NORMAL AND ACFT WAS RETURNED TO SERVICE.
